# SDR NSVA200600135

- Difficulty date: September 9, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 20,815 hours, 29,777 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Contaminated
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROTATION AT115KIAS, STALL HORN SOUNDED, AND WOULDN`T TURN OFF UNTIL LNDG GEAR RETRACTED PULLED STALL WARNING CB TO EXTINGUISH WARNING HORN.  FOUND BUG/DEBRIS LODGED IN VANE.  CLEANED AND INSPECTED LUBED AND FUNCTIONAL CHECKED NORMAL ON GROUND IAW 27-31-00.
